Vicks Nyquil Cold & Flu Relief temporarily relieves common cold and flu symptoms.
Vicks Nyquil Cough and Cold Relief Benefits:
- Acetaminophen for aches, fever
- Temporarily relieves common cold and flu symptoms
- Helps with sore throat, headache, minor aches and pains, fever, runny nose and sneezing
When you wake up sneezing, coughing, and have that achy, feverish, can't move a muscle feeling, how do you know whether you have cold symptoms or the flu? cold symptoms can make you feel bad for a few days, flu symptoms can make you feel quite ill for a few days to weeks. The flu -- whether it's typical seasonal flu or the swine flu virus -- can also result in serious health problems such as pneumonia and hospitalizations.
Cold symptoms don’t always stop once you get out of bed. With Vicks Nyquil Cold & Flu Relief, you’ll have the cold relief you need on hand, day and night. Vicks Nyquil Cold & Flu Relief temporarily relieves common cold flu symptoms: minor aches and pains, headache, muscular aches, sore throat, fever, runny nose and sneezing, nasal congestion, and coughing due to minor throat and bronchial irritation.
Take only as recommended--see Overdose warning. Do not exceed 4 doses per 24 hours. Adults and children 12 years and over 2 LiquiCaps with water every 6 hours. Children 4 to 12 years Ask a doctor. Children under 4 Do not use. When using other DayQuil or NyQuil products, carefully read each label to insure correct dosing. Tamper Evident: Vicks Nyquil Cold & Flu Relief package is safety sealed and child resistant. Use only if blisters are intact. If difficult to open, use scissors.
Warnings: Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. sore throat warning: if sore throat is severe, persists for more than two days, or is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. do not use: with other medicines containing acetaminophen. If you are now taking a prescription monoamine oxidase inhibitor (maoi) (certain drugs for depression, psychiatric or emotional conditions, or parkinson's disease), or for 2 weeks after stopping the maoi drug. If you do not know if your prescription drug contains an maoi, ask a doctor or pharmacist before taking this product. See package for complete Safety Warnings.
Active Ingredients: Acetaminophen (325 mg - Pain reliever/fever reducer), Dextromethorphan HBr (15 mg - Cough suppressant), Doxylamine Succinate (6.25 mg - Antihistamine) Inactive Ingredients: D&C Yellow 10, FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Water Purified, Sorbitol Special, Titanium Dioxide